# SDR ASAA2018082415893

- Difficulty date: August 21, 2018
- Submitted: August 24, 2018
- Operation: Air carrier
- Aircraft: N925VA
- Make and model: Airbus A321-253N
- Aircraft serial: 07999
- Aircraft time: 2,317 hours, 634 cycles
- Engine: Cfmint LEAP1A33
- System (JASC): 7710 · Power Indicating System
- Part: Fadec
- Condition: Unknown
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE FADEC SYS FAULTED.  ACFT GROUNDED.  PERFORMED TSM 77-00-00-810-949-A. NO FAULTS FOUND. OK FOR SERVICE.
